# SDR DALA1244380927

- Difficulty date: June 29, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 62,534 hours, 47,494 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION OF LT LOWER FWD SIDE OF AFT PRESSURE BULKHEAD, ONE CRACK WAS DETECTED EMANATING FROM FASTENER DOUBLER.  COMPLIED WITH ER/A 505310-14AD REV ORIG.
